Mather measures and the Bowen-Series transformation
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 663-682.
@article{AIHPC_2006__23_5_663_0,
     author = {Lopes, A. O. and Thieullen, Ph.},
     title = {Mather measures and the {Bowen-Series} transformation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {663--682},
     publisher = {Elsevier},
     volume = {23},
     number = {5},
     year = {2006},
     doi = {10.1016/j.anihpc.2004.12.005},
     zbl = {05072656},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2004.12.005/}
}
TY  - JOUR
AU  - Lopes, A. O.
AU  - Thieullen, Ph.
TI  - Mather measures and the Bowen-Series transformation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2006
DA  - 2006///
SP  - 663
EP  - 682
VL  - 23
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2004.12.005/
UR  - https://zbmath.org/?q=an%3A05072656
UR  - https://doi.org/10.1016/j.anihpc.2004.12.005
DO  - 10.1016/j.anihpc.2004.12.005
LA  - en
ID  - AIHPC_2006__23_5_663_0
ER  - 
%0 Journal Article
%A Lopes, A. O.
%A Thieullen, Ph.
%T Mather measures and the Bowen-Series transformation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2006
%P 663-682
%V 23
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2004.12.005
%R 10.1016/j.anihpc.2004.12.005
%G en
%F AIHPC_2006__23_5_663_0
Lopes, A. O.; Thieullen, Ph. Mather measures and the Bowen-Series transformation. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 663-682. doi : 10.1016/j.anihpc.2004.12.005. http://www.numdam.org/articles/10.1016/j.anihpc.2004.12.005/

[1] Adler R., Flatto L., Geodesic flows, interval maps and symbolic dynamics, Bull. Amer. Math. Soc. 25 (1991) 229-334. | MR | Zbl

[2] Anantharaman N., Counting geodesics which are optimal in homology, Ergodic Theory Dynam. Systems 23 (2) (2003) 353-388. | MR | Zbl

[3] Bangert V., Mather sets for twist maps and geodesics on tori, Dynam. Report. I (1988) 1-56. | MR | Zbl

[4] Bangert V., Minimal geodesics, Ergodic Theory Dynam. Systems 10 (1989) 263-286. | MR | Zbl

[5] Bedford T., Keane M., Series C., Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces, Oxford Univ. Press, Oxford, 1991. | MR | Zbl

[6] Bekka M., Mayer M., Ergodic Theory and Topological Dynamics of Group Actions on Homogeneous Spaces, Cambridge Univ. Press, Cambridge, 2000. | MR | Zbl

[7] Bowen R., Series C., Markov maps associated to Fuchsian groups, Publ. Math. IHES 50 (1979) 153-170. | EuDML | Numdam | MR | Zbl

[8] Carneiro M.J., On minimizing measures of the action of autonomous Lagrangians, Nonlinearity 8 (6) (1995) 1077-1085. | MR | Zbl

[9] G. Contreras, R. Iturriaga, Global minimizers for autonomous Lagrangians, in: 22 Coloq. Bras. Mat. 1999, IMPA, Rio de Janeiro, Brasil. | MR | Zbl

[10] Contreras G., Delgado J., Iturriaga R., Lagrangian flows: the dynamics of globally minimizing orbits, Bol. Soc. Brassil. Mat. 28 (2) (1997) 155-196. | MR | Zbl

[11] Contreras G., Lopes A., Thieullen P., Lyapunov Minimizing Measures for expanding maps of the circle, Ergodic Theory Dynam. Systems 21 (2001) 1379-1409. | MR | Zbl

[12] R. Exel, A. Lopes, C * -Algebras, approximately proper equivalence relations, and thermodynamic formalism, Ergodic Theory Dynam. Systems (2003), in press. | MR | Zbl

[13] Farkas H., Kra I., Riemann Surfaces, Springer-Verlag, 1980. | MR | Zbl

[14] Fathi A., Solutions KAM faibles conjuguees et barrieres de Peierls, C. R. Acad. Sci. Paris, Ser. I 235 (1997) 649-652. | MR | Zbl

[15] A. Fathi, Weak KAM Theorem in Lagrangian Dynamics, Lyons, 2000.

[16] Ford L., Automorphic Functions, Chelsea, 1972. | JFM

[17] Katok S., Fuchsian Groups, Univ. of Chicago Press, 1992. | MR | Zbl

[18] Lopes A.O., Thieullen P., Subactions for Anosov diffeomorphisms, geometric methods in dynamics, in: Astérisque, Soc. Math. France, 2003, pp. 135-146. | MR | Zbl

[19] Lopes A.O., Thieullen P., Subactions for Anosov Flows, Ergodic Theory Dynam. Systems 25 (2) (2005) 605-628. | MR | Zbl

[20] Mañé R., Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9 (2) (1996) 273-310. | MR | Zbl

[21] D. Massart, Normes stables de surfaces, Thèse E.N.S. Lyon, 1996. | MR

[22] Massart D., Stable norms of surfaces: local structure of the unit ball of rational directions, Geom. Funct. Anal. 7 (6) (1997) 996-1010. | MR | Zbl

[23] Mather J., Action minimizing invariant measures for positive definite Lagrangian systems, Math. Z. 207 (2) (1991) 169-207. | MR | Zbl

[24] Paternain G., Geodesic Flows, Birkhäuser, 1999. | MR | Zbl

[25] Series C., Geometrical Markov coding on surface of constant negative curvature, Ergodic Theory Dynam. Systems 6 (1986) 601-625. | MR | Zbl

Cited by Sources: